# SDR CA960910024

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3242 · Brake
- Part: Brake Assembly
- Part number: C2029334B4B4B
- Condition: Smoking
- Location: #1
- Part time: 4,050 hours
- Component: Messier
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SMOKE FROM BRAKES ON LANDING AND DURING TAXI. #1 BRAKE ASSEMBLY CHANGED DUE TO LEAK.
